# SDR RU3A2020080500029

- Difficulty date: August 5, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 14,815 hours, 7,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKNOWN ELECTRICAL ODOR SPREAD FROM CABIN TO COCKPIT.
